# SDR AALA960487

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49287
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SHEAR TIE CRACKED AT STA 1309 BETWEEN LONGERON 14L AND LONGERON 15L.  STOP DRILLED CRACK AND BLENDED FRAME BEHIND SHEAR-TIE, TREATED AND PRIMED PER ESO 80559, 3-20-96.    TST:  34,667.47 HRS.  CYCLES:  19,822.  (X)
